# SDR FDEA201203090855

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, BS 1320 BETWEEN LBL 25 AND RBL 25 HAS CORROSION.  REMOVED DAMAGE IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-51, PAGE 104, DETAILS III AND IV.  REMOVED FLOORBEAM IAW SRM 51-40-02. FABRICATED NEW FLOORBEAM IAW SRM 53-60-51, PAGE 2, FIG 1, DETAIL 1, SRM 51-40-02, AND DWG 146N5007.  INSTALLED FLOORBEAM, BS 1320, IAW SRM 51-40-02 AND DWG 146N5007. PART MARKED IAW GMM 7-0-1001.  MAJOR REPAIR.
